Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"Stability Analysis of a Numerical Integrator for Solving First Order Ordinary Differential Equation"
written by Samuel Olukayode Ayinde, Adesoji Abraham Obayomi, Funmilayo Sarah Adebayo,
published by Journal of Applied Mathematics and Physics, Vol.5 No.11, 2017
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top